# SDR AWXA200301093

- Difficulty date: September 14, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175300800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK FOUND FLOOR PANEL 74L DELAMINATED. MAINTENANCE REMOVED FLOOR PANEL 74L; FABRICATED A NEW REPLACEMENT FLOOR PANEL IAW DWG D536-71753; INSTALLED NEW PANEL IAW A320 SRM 53-02-00, PG. 231, 233-236, FIG. 9.
